Journals / Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi / 2026 / Volume: 4 Issue: 1

BULANIK b-I-SÜREKLİ FONKSİYONLAR ÜZERİNE

Pages
—
Publication Date
2009-06-08
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Ayrıca, kümeler ve fonksiyonların bazı diğer tiplerle ilişkisi çalışıldı.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Bulanık ideal topolojik uzaylarda bulanık b-I-süreklilik ve b-I-açık küme kavramları araştırıldı ve bunların bazı özellikleri elde edildi.
📊
Key Findings & Data:Bulanık ideal topolojik uzaylarda bulanık b-I-süreklilik ve b-I-açık küme kavramları araştırıldı ve bunların bazı özellikleri elde edildi.
💡
Conclusion & Impact:Ayrıca, kümeler ve fonksiyonların bazı diğer tiplerle ilişkisi çalışıldı.
🔬Design:Article
📍Scope:Comprehensive Sample
⚙️Variables:Bulanık b-I-açık kümeler · bulanık b-I-süreklilik

Özet

Bulanık ideal topolojik uzaylarda bulanık b-I-süreklilik ve b-I-açık küme kavramları araştırıldı ve bunların bazı özellikleri elde edildi. Ayrıca, kümeler ve fonksiyonların bazı diğer tiplerle ilişkisi çalışıldı.

🔖

Cite This Article

Yüksel, Ş., Kara, Ş., Açıkgöz, A. (2009). BULANIK b-I-SÜREKLİ FONKSİYONLAR ÜZERİNE. Süleyman Demirel Üniversitesi Fen Edebiyat Fakültesi Fen Dergisi, Volume: 4 Issue: 1. https://doi.org/10.29233/sdufeffd.134669

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (22)

  1. AZAD KK, 1981. On fuzzy semi continuity, fuzzy almost continuity. Journal of Mathematical Analysis and Applications, 82, 14-23.
  2. BIN SHAHANA AS, 1991. On fuzzy strong semi continuity and fuzzy pre continuity. Fuzzy Sets and Systems, 44, 303-308.
  3. CHANKRABORTY MK, AHSANULLAH TMG, 1991. Fuzzy topology on fuzzy sets and tolerance topology. Fuzzy Sets and Systems, 45, 189-97.
  4. CHANG C, 1968. Fuzzy topological spaces. Journal of Mathematical Analysis and Applications, 24, 182-9.
  5. FATH ALLA MA, 1984. On fuzzy topological spaces. Ph. D. Thesis, Assiut University, Sohag, Egypt.
  6. HATIR E, JAFARI S, 2007. Fuzzy semi-I-open sets and fuzzy semi-I-continuity via fuzzy idealization. Chaos, Solitions & Fractals, 34, 1220-1224.
  7. JANKOVIĆ D, HAMLET TR, 1990. New topologies from old via ideals. The American Mathematical Monthly, 97(4), 295-310.
  8. KURATOWSKI K, 1966. Topology, Vol.1 (transl.) Academic Pres (New York).
  9. LOWEN R, 1976. Fuzzy topological spaces and fuzzy compactness. Journal of Mathematical Analysis and Applications, 56, 621-633.
  10. MAHMOUD RA, 1997. Fuzzy ideals, fuzzy local functions and fuzzy topology. Journal of Fuzzy Mathematics, Log Angels, 5(1), 165-72.
  11. MAHMOUD RA, 2002. On fuzzy quasi continuity and an application of fuzzy set theory. Chaos, Solitions & Fractals, 18, 179-185.
  12. MALAKAR S, 1992. On fuzzy semi-irresolute and strongly irresolute functions. Fuzzy Sets and Systems, 45(2), 239-244.
  13. NASEF AA, MAHMOUD RA, 2002. Some topological applications via fuzzy ideals. Chaos, Solitions & Fractals, 13, 825-831.
  14. NASEF AA, HATIR E, 2007. On fuzzy pre –I-open sets and a decomposition of fuzzy I-continuity. Chaos, Solitions & Fractals, doi:10.1016/j.chaos.2007.08.073.
  15. PAO-MING P, YING-MING L, 1980. Fuzzy topology I. Neighbourhood structure of a fuzzy point and Moore-Smith convergence. Journal of Mathematical Analysis and Applications, 76, 571-99.
  16. SARKAR D, 1997. Fuzzy ideal theory, fuzzy local function and generated fuzzy topology. Fuzzy Sets and Systems, 87, 117-123.
  17. VAIDYANATHASWAMY R, 1960. Set Topology, (Chelsea, New York).
  18. VAIDYANATHASWAMY R, 1945. The localization theory in set topology. Proceedings of the Indian National Science Academy, (20), 51-61.
  19. WONG CK, 1974. Fuzzy points and local properties of fuzzy topology. Journal of Mathematical Analysis and Applications, 46, 316-328.
  20. YALVAC TH, 1987. Fuzzy sets and functions on fuzzy spaces. Journal of Mathematical Analysis and Applications, 126, No. 2, 409-423.
  21. YUKSEL S, G CAYLAK E, ACIKGOZ A, 2008. On fuzzy α-I-open continuous and fuzzy 10.1016/j.chaos.2008.07.015.
  22. ZADEH LA, 1965. Fuzzy sets. Inform Control, 8, 338-53.